Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I just ovulated and the doctor presribed me steriods for a throat infection...How much risk is the baby at because of the steriods if I'm pregnant?

On Friday night I started having EWCM, on Saturday it continued and my cervix was soft as well, and that continued Sunday. Then my cervix was closed and my CM was sticky Monday so I'm PRETTY sure that I ovulated Sunday but I can't be sure since I didn't have my BBT thermomter.


My concern is....We BD on Saturday but then I started developing a swollen throat on Monday. I went to the ER because I thought I was having an allergic reation. They gave me a steriod, benedril and something else (can't remember).

The swollen throat contined so I went to the doctor this morning and I was prescribed another steriod that they want me to take for 5 days and an antibiotic. She said I have a BAD tonsill infection.

BUT I COMPLETELY FORGOT to tell her I am TTC...NOW I'm REALLY worried about the steriod affect on the baby if I'm pregnant.

What are the risk?
What should I do?

**I'm waiting on the pharmacist to call me back.

Answer Question
 
Anonymous

Asked by Anonymous at 9:38 PM on Nov. 5, 2010 in Trying to Conceive

Answers (2)
  • probably there will be no effect on the baby especially since the baby (assuming you're pregnant) doesn't even share your blood supply yet. but it will not hurt to just not take anything until you can get in touch with the dr. tomorrow or until you speak with the pharmacist.
    princessbeth79

    Answer by princessbeth79 at 9:49 PM on Nov. 5, 2010

  • No affect on the baby at all. Actually it can take another week before it would even implant.
    J.Norman

    Answer by J.Norman at 5:06 AM on Nov. 6, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN